# SDR ABXA2022050351

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 92,523 hours, 27,018 cycles
- System (JASC): 7400 · Ignition System
- Part: Exciter
- Part number: 106216301
- Part serial: 92331873
- Condition: Failed
- Location: Left Engine
- Part time: 3,158 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WOULD NOT START WITH IGNITORS IN 2 OR BOTH. AIRCRAFT RETURNED TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED #1 EXCITER BOX AND LEAD, REF B767 AMM 74-11-01 + 74-21-01. OPS CHECK OF IGNITION SYSYEM CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
